Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Mar 5, 2013, 4:57 AM EST for Polk County, Florida. It took effect at Mar 5, 2013, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2013, 4:57 AM EST (09:57 UTC)
- In effect from
- Mar 5, 2013, 12:00 PM EST
- Expired
- Mar 5, 2013, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Tampa Bay, FL
County Polk County, FL
The radar
The Tampa radar (KTBW), 74 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2112 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191 WWUS82 KTBW 050957 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 457 AM EST TUE MAR 5 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR POLK COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR MUCH OF WEST-CENTRAL AND SOUTHWEST FLORIDA... .A COMBINATION OF LOW RELATIVE HUMIDITY AND AN ERC VALUE ABOVE 37 WILL RESULT IN RED FLAG CONDITIONS TODAY FOR POLK COUNTY. A COMBINATION OF LOW RELATIVE HUMIDITY...COMBINED WITH GUSTY NORTHWEST WINDS...AND ERC VALUES ABOVE 27 WILL MAKE RED FLAG CONDITIONS POSSIBLE FOR MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST WEDNESDAY AFTERNOON. FLZ052-060000- /O.NEW.KTBW.FW.W.0009.130305T1700Z-130306T0000Z/ /O.NEW.KTBW.FW.A.0004.130306T1700Z-130307T0000Z/ POLK- 457 AM EST TUE MAR 5 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY AND AN ERC VALUE GREATER THAN 37... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY... STRONG WINDS...AND ERC VALUES GREATER THAN 27... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...POLK. * WIND...SOUTH 5 TO 10 MPH BECOMING SOUTHWEST 10 TO 15 MPH BY EARLY AFTERNOON. * HUMIDITY...MINIMUM OF 22 TO 26 PERCENT. * ERC...39. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ039-042-043-048-049-051-055>057-060>062-065-060000- /O.NEW.KTBW.FW.A.0004.130306T1700Z-130307T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 457 AM EST TUE MAR 5 2013 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY... STRONG WINDS...AND ERC VALUES GREATER THAN 27... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH...MANATEE...HARDEE...HIGHLANDS...SARASOTA... DESOTO...CHARLOTTE...LEE. * WIND...NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY...MINIMUM OF 28 TO 34 PERCENT. * ERC...GREATER THAN 27. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
2 follow-up statements
690 WWUS82 KTBW 052022 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 322 PM EST TUE MAR 5 2013 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR POLK COUNTY... ...RED FLAG WARNING IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA EXCEPT PINELLAS... .A COMBINATION OF LOW RELATIVE HUMIDITY AND AN ERC VALUE ABOVE 37 WILL CONTINUE TO RESULT IN RED FLAG CONDITIONS ACROSS POLK COUNTY THROUGH EARLY THIS EVENING. LONG DURATIONS OF LOW HUMIDITY VALUES BELOW 35 PERCENT...COMBINED WITH GUSTY NORTHWEST WINDS...AND ERC VALUES AT OR ABOVE 27 WILL LEAD TO ADDITIONAL RED FLAG CONDITIONS ACROSS MUCH OF THE AREA AWAY FROM THE COAST ON WEDNESDAY. FLZ052-060000- /O.UPG.KTBW.FW.A.0004.130306T1700Z-130307T0000Z/ /O.NEW.KTBW.FW.W.0010.130306T1700Z-130307T0000Z/ /O.CON.KTBW.FW.W.0009.000000T0000Z-130306T0000Z/ POLK- 322 PM EST TUE MAR 5 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...POLK. * WIND...SOUTHWEST 10 TO 15 MPH. * HUMIDITY...MINIMUM OF 22 TO 26 PERCENT. * ERC...39. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ039-042-043-048-049-051-055>057-060>062-065-060000- /O.UPG.KTBW.FW.A.0004.130306T1700Z-130307T0000Z/ /O.NEW.KTBW.FW.W.0010.130306T1700Z-130307T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 322 PM EST TUE MAR 5 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST WEDNESDAY FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH...MANATEE...HARDEE...HIGHLANDS...SARASOTA... DESOTO...CHARLOTTE...LEE. * WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM OF 24 TO 34 PERCENT. * ERC...GREATER THAN 27. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ JCM/TF
643 WWUS82 KTBW 060007 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 707 PM EST TUE MAR 5 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA EXCEPT PINELLAS... .LONG DURATIONS OF LOW HUMIDITY VALUES BELOW 35 PERCENT...COMBINED WITH GUSTY NORTHWEST WINDS...AND ERC VALUES AT OR ABOVE 27 WILL LEAD TO RED FLAG CONDITIONS ACROSS MUCH OF THE AREA AWAY FROM THE COAST ON WEDNESDAY. FLZ052-070000- /O.EXP.KTBW.FW.W.0009.000000T0000Z-130306T0000Z/ /O.CON.KTBW.FW.W.0010.130306T1700Z-130307T0000Z/ POLK- 707 PM EST TUE MAR 5 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST WEDNESDAY FOR... * AFFECTED AREA...POLK. * WIND...WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY...MINIMUM OF 23 TO 28 PERCENT. * ERC...36. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ039-042-043-048-049-051-055>057-060>062-065-070000- /O.CON.KTBW.FW.W.0010.130306T1700Z-130307T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 707 PM EST TUE MAR 5 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST WEDNESDAY FOR... * AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH...MANATEE...HARDEE...HIGHLANDS...SARASOTA... DESOTO...CHARLOTTE...LEE. * WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM OF 25 TO 30 PERCENT. * ERC...27 TO 31. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 4:31 AM EST, 26 minutes earlier.
Area forecast discussion, Mar 5, 4:31 AM EST, 26 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
431 AM EST TUE MAR 5 2013
.SHORT TERM (TODAY - THURSDAY)...THE SHORT TERM PERIOD WILL BE A
ROLLER COASTER RIDE WHEN IT COMES TO TEMPERATURES. HIGH PRESSURE
SETTLED OVER SOUTHEAST FLORIDA AS EXPECTED WHICH HAS RESULTED IN
ANOTHER VERY CHILLY NIGHT. IN FACT...OUR COLDEST LOCATION IS
ARCHBOLD IN HIGHLANDS COUNTY...A TYPICALLY COLD LOCATION WHEN
SKIES ARE CLEAR AND WINDS ARE LIGHT...CURRENTLY SITTING AT 29
DEGREES. WHILE NOT REPRESENTATIVE OF THE ENTIRE REGION...WE DO
HAVE QUITE A FEW LOCATIONS REPORTING BETWEEN 32 AND 35 DEGREES.
TEMPERATURES SHOULD NOT FALL MUCH FARTHER AS THE HIGH SLIPS OF THE
COAST AND WINDS TURN SOUTHEASTERLY...THEN SOUTHWESTERLY LATER IN
THE AFTERNOON. WE WILL REMAIN DRY...BUT CLOUDS WILL BEGIN TO
INCREASE OVER OUR NORTHERN ZONES LATER IN THE DAY AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. IT WILL BE A WARM DAY WITH HIGHS IN
THE MIDDLE 70S NORTH TO NEAR 80 SOUTH...BUT SIGNIFICANT COOLING
WILL TAKE PLACE NEAR THE COAST ONCE WINDS TURN SOUTHWESTERLY.
THE COLD FRONT WILL MOVE RAPIDLY SOUTHEAST ACROSS THE REGION
TONIGHT AND WEDNESDAY AS A LARGE AREA OF LOW PRESSURE MOVES TO
THE MID-ATLANTIC SEABOARD. MAV POPS WERE UNREALISTICALLY LOW
DESPITE THE SHALLOW NATURE OF THE MOISTURE AND THE LIMITED TIME
FOR MOISTURE TO RETURN. AS MENTIONED YESTERDAY MORNING...THIS WILL
BE A HIGH POP BUT LOW QPF EVENT...MEANING MANY AREAS WILL SEE AT
LEAST SOME SHOWERS...BUT OVERALL AMOUNTS WILL ONLY BE BETWEEN A
TRACE AND A TENTH OF AN INCH. WILL HOLD POPS IN THE 30 TO 40
PERCENT RANGE BEGINNING TONIGHT OVER OUR NORTHERN ZONES THEN
PROGRESSING SOUTHWARD OVERNIGHT INTO MID-DAY WEDNESDAY AS YOU GO
SOUTH. MOST OF THE RAIN WILL LIKELY END BY EARLY AFTERNOON WITH
CLEARING SKIES AND GUSTY WINDS MOVING IN BEHIND THE FRONT. HIGH
TEMPERATURES ON WEDNESDAY WILL DEPEND ON THE TIMING OF THE FRONT
AND EXTENT OF CLOUDS AND SHOWERS AHEAD OF IT...BUT LOWER TO MIDDLE
60S NORTH TO LOWER 70S SOUTH SHOULD BE CLOSE.
SKIES CLEAR WEDNESDAY NIGHT WITH COLD AIR ADVECTION WELL UNDERWAY.
TEMPERATURES AGAIN WILL BE IN THE 30S ACROSS A LARGE PORTION OF
THE AREA AWAY FROM THE COAST...AND COULD APPROACH FREEZING AGAIN
OVER LEVY COUNTY.
IT WILL BE A SUNNY BUT COOL DAY ON THURSDAY WITH HIGH PRESSURE
LOCKED IN TO OUR NORTHWEST. HIGHS WILL BE IN THE MIDDLE AND UPPER
60S OVER OUR NORTHERN AND CENTRAL ZONES BUT REACH THE LOWER 70S TO
THE SOUTH AROUND FORT MYERS.
.LONG TERM (THURSDAY NIGHT THROUGH NEXT MONDAY)...
GENERALLY QUIET AND SEASONABLE CONDITIONS WILL LINGER THROUGH MUCH
IF NOT ALL OF THE LONG TERM PERIOD.
THURSDAY NIGHT AND FRIDAY WILL FIND THE FORECAST AREA ON THE EASTERN
FLANK OF A BUILDING MID/UPPER LEVEL RIDGE FROM THE MIDDLE GULF
NORTHWARD THROUGH THE MS VALLEY. AT THE SURFACE HIGH PRESSURE WILL
RIDGE FROM THE OHIO VALLEY SOUTHWARD TO THE CENTRAL/EASTERN GULF AND
FL PENINSULA. GLOBAL GUIDANCE REMAINS IN GOOD AGREEMENT THAT THE
MID/UPPER LEVEL RIDGE WILL AMPLIFY AND BUILD EASTWARD OVER THE FL
PENINSULA DURING THE UPCOMING WEEKEND. THIS PATTERN WILL BRING
WARMING TEMPERATURES AND DRY CONDITIONS FOR THE END OF THE WEEK AND
WEEKEND.
EARLY NEXT WEEK THE NEXT POTENTIAL COLD FRONT WILL ATTEMPT TO MOVE
EASTWARD FROM THE LOWER/MID MS VALLEY. HOWEVER...THE STRENGTH OF THE
UPPER RIDGE SUGGEST THAT THIS FEATURE WILL BE SLOW TO PROGRESS...AND
ANY SENSIBLE IMPACTS SHOULD HOLD OFF UNTIL AFTER THE CURRENT FORECAST
PERIOD.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH TUESDAY UNDER CLEAR TO MOSTLY
CLEAR SKIES. A COLD FRONT WILL MOVE NW TO SE ACROSS THE REGION
TONIGHT AND EARLY WEDNESDAY. A PERIOD OF MVFR CIGS AND A FEW
SCATTERED SHOWERS ASSOCIATED WITH THIS FRONT WILL BE POSSIBLE
BETWEEN 06-12Z ON WEDNESDAY FOR TERMINALS TO THE NORTH OF KFMY/KRSW.
&&
.MARINE...WINDS ARE STILL MAINLY LIGHT WITH SEAS 3 FEET OR LESS.
THIS WILL ONLY LAST THE REST OF THE DAY HOWEVER AS THE GRADIENT
INCREASES AHEAD OF THE APPROACHING FRONTAL BOUNDARY. NORTHWESTERLY
WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND THE FRONT WITH SEAS
BUILDING TO 8 OR 9 FEET ON WEDNESDAY. AT THIS POINT...IT DOES LOOK
LIKE WINDS AND SEAS WILL GRADUALLY DECREASE THROUGH FRIDAY WITH A
BETTER WEEKEND SHAPING UP FOR THE MARINERS.
&&
.FIRE WEATHER...LOWEST HUMIDITIES WILL OCCUR INLAND TODAY AS WINDS
TURN SOUTHWESTERLY AND KEEP HUMIDITIES UP ALONG THE COAST. THE
MAIN ISSUE WILL BE WITH POLK COUNTY WHERE HIGH ERC VALUES AND LONG
DURATIONS OF LOW HUMIDITIES REQUIRE A RED FLAG WARNING FOR TODAY.
DRY AIR WILL MOVE IN BEHIND THE FRONT ON WEDNESDAY WITH ALL BUT
PINELLAS COUNTY FALLING BELOW 35 PERCENT DURING THE AFTERNOON.
THIS COMBINED WITH WINDS OF 15 TO 20 MPH COULD RESULT IN RED FLAG
CONDITIONS FOR ALL BUT THE COASTAL AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 76 59 66 45 / 0 40 10 0
FMY 79 61 72 47 / 0 10 30 0
GIF 77 58 68 42 / 0 40 20 0
SRQ 76 62 67 46 / 0 40 20 0
BKV 77 56 65 38 / 0 40 10 0
SPG 74 60 64 51 / 0 40 10 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR CHARLOTTE-CITRUS-DESOTO-HARDEE-
HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
PASCO-POLK-SARASOTA-SUMTER.
RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING
FOR POLK.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...JILLSON
LONG TERM/AVIATION...MROCZKAHazardous weather outlook, Mar 5, 4:35 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 435 AM EST TUE MAR 5 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-052200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 435 AM EST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... A COLD FRONT WILL CROSS THE EASTERN GULF OF MEXICO TONIGHT AND EARLY WEDNESDAY. WINDS WILL QUICKLY INCREASE TO ADVISORY LEVELS FROM NORTH TO SOUTH AFTER MIDNIGHT INTO EARLY WEDNESDAY MORNING. ...FIRE WEATHER IMPACT... LOW RELATIVE HUMIDITY LEVELS LATE THIS MORNING THROUGH EARLY THIS EVENING WILL RESULT IN AN INCREASED FIRE DANGER...ESPECIALLY AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...WIND AND SEA IMPACT... ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED TO LINGER OVER MUCH OF THE EASTERN GULF OF MEXICO DURING WEDNESDAY AND WEDNESDAY NIGHT IN THE WAKE OF A COLD FRONT. WINDS AND SEAS WILL DIMINISH BELOW HEADLINE CRITERIA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MROCZKA
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:57 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 10 hr |
| Mar 5, 3:22 PM EST | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 28 hr |
| Mar 5, 3:47 PM EST | Beach Hazards Statement | TBW | Pinellas | 44 hr |
| Mar 5, 3:54 PM EST | Small Craft Advisory | TBW | 42 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.